# SDR UALA2013010900142

- Difficulty date: January 7, 2013
- Submitted: February 5, 2013
- Operation: Air carrier
- Aircraft: N538UA
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 70,535 hours, 25,915 cycles
- Engine: Pwa PW2037
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Condition: Broken
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS PART FELL OUT OF FWD CARGO DOOR HANDLE AREA WHEN THEY OPENED THE DOOR.  FOUND BRACKET FOR BUMPER UNDER DOOR HANDLE BROKEN.  REPLACED BRACKET.  OPS CHECKED GOOD.
